# SDR DL76L050066

- Difficulty date: January 28, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 66,978 hours, 10,362 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ENCOUNTERED VERY STRONG SMELL OF ELECTRICAL BURNING NO VISIBLE SMOKE.  REPLACED A/C GROUND BOOST FAN.
